# SDR AUS20020603

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU INOPERATIVE. LIMITED INFORMATION PROVIDED.
